# SDR AALA20001042

- Difficulty date: June 20, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBEAM AT STATION 380 BETWEEN RBL 23 AND RBL 63.  INSTALLED DOUBLER ON FLOORBEAM PER SRM 53-10-08 PAGE 9B.  (M)
